# SDR DALA2024051005102

- Difficulty date: May 9, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N332NB
- Make and model: Airbus A319-114
- Aircraft serial: 1570
- Aircraft time: 58,736 hours, 30,472 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 69-70 S23l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3132 CORROSION SHEAR PLATE LOCATED FR 69 TO FR 70 AND STR 23L AT AFT GALLE Y AREA. CORRECTIVE ACTION: REPLACED SHEAR PLATE LOCATED FR 69 TO FR 70 AND STR 23L AT AFT GALLEY AREA AS PER A319 SRM 51-72-11.
